MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 54MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 54MM; HIP COMPONENT
Model Number 38AM5435
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, removed original head and neck.Revision due to femoral head disassociating from the neck trunion.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Review of the complaint, (b)(4) lot 017394109 and pha01222 lot 109u108524001, does not reveal any failure involving these implants.These implants have not been received for over 75 days; therefore, this complaint will be investigated without the devices available.No images or other medical documentation was provided to assist in the complaint investigation.Lot 017394109 was manufactured in 2007.Review of the design history record (dhr) for this subject manufacturing lot indicates that this implant was manufactured to specification.It is unknown when lot 109u108524001 was manufactured, or if it was manufactured to specification because mpo was unable to locate the dhr for this lot.There are no trends for these implants and failures.Without more information, it is not possible to confirm the alleged failure, or to determine the cause of the alleged failure.According to the mpo hip systems package insert (150803-9)? prior to assembly, surgical debris and fluid must be cleaned from the interior of the female seat to ensure proper locking.Ensure components are firmly seated to prevent disassociation.It also states? periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post-op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components.? mpo will continue to monitor this issue through complaint tracking.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 54MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21597932
Report Number3010536692-2025-00135
Device Sequence Number21102298
Product Code LZO
UDI-Device IdentifierM68438AM54351
UDI-PublicM68438AM54351
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5435
Device Catalogue Number38AM5435
Device Lot Number017394109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown